Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 166, NWS Raleigh, NC

August 1, 20194 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 1, 2019, 4:50 PM EDT for 4 counties in North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2019, 4:50 PM EDT (20:50 UTC)
Expired
Aug 1, 2019, 5:18 PM EDT
In force
28 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Durham County, NC, Granville County, NC, Orange County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 77 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

008 
WUUS52 KRAH 012050
SVRRAH
NCC063-077-135-145-012130-
/O.NEW.KRAH.SV.W.0166.190801T2050Z-190801T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
450 PM EDT Thu Aug 1 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Person County in central North Carolina...
  Northeastern Orange County in central North Carolina...
  West central Granville County in central North Carolina...
  Northwestern Durham County in central North Carolina...

* Until 530 PM EDT

* At 450 PM EDT, a severe thunderstorm was located near Rougemont, or
  11 miles northeast of Hillsborough, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Roxboro, Rougemont, Lake Michie, Moriah, Berea, Surl, Bahama,
  Schley and Lake Butner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 7898 3631 7865 3608 7885 3614 7908
TIME...MOT...LOC 2050Z 206DEG 12KT 3617 7894 

HAIL...0.88IN
WIND...60MPH
 
$$

GIH
2 follow-up statements
928 
WWUS52 KRAH 012108
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
508 PM EDT Thu Aug 1 2019

NCC063-077-135-145-012130-
/O.CON.KRAH.SV.W.0166.000000T0000Z-190801T2130Z/
Person NC-Orange NC-Granville NC-Durham NC-
508 PM EDT Thu Aug 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN PERSON...NORTHEASTERN ORANGE...WEST CENTRAL
GRANVILLE AND NORTHWESTERN DURHAM COUNTIES...

At 508 PM EDT, a severe thunderstorm was located over Rougemont, or
12 miles south of Roxboro, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Rougemont, Lake Michie, Moriah, Berea, Surl, Bahama and Lake Butner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3637 7898 3636 7883 3636 7882 3630 7867
      3612 7882 3618 7906
TIME...MOT...LOC 2108Z 206DEG 12KT 3622 7891 

HAIL...0.88IN
WIND...60MPH
 
$$

GIH
786 
WWUS52 KRAH 012118
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
518 PM EDT Thu Aug 1 2019

NCC063-077-135-145-012128-
/O.CAN.KRAH.SV.W.0166.000000T0000Z-190801T2130Z/
Person NC-Orange NC-Granville NC-Durham NC-
518 PM EDT Thu Aug 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERSON...
NORTHEASTERN ORANGE...WEST CENTRAL GRANVILLE AND NORTHWESTERN DURHAM
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However, additional strong 
storms are possible through this evening. 

LAT...LON 3637 7898 3636 7883 3636 7882 3630 7867
      3612 7882 3618 7906
TIME...MOT...LOC 2115Z 206DEG 12KT 3625 7889 

$$

GIH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:40 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 1, 3:40 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
340 PM EDT Thu Aug 1 2019

.SYNOPSIS...
A cold front will become nearly stationary across the central
Appalachians and middle Atlantic states through the weekend, keeping
afternoon/evening showers and thunderstorms in the forecast. The
upper-trough deepens a bit early next week, allowing numerous
impulses to pass through the region, elongating our active and wet
weather pattern.

&&

.NEAR TERM /TONIGHT/...
As of 140 PM Thursday...

Latest surface analysis depicts a quasi-stationary from draped
generally SW to NE along the spine of the Appalachians, with a
weakly defined lee-side trough positioned in similar orientation in
the vicinity of the US-1 corridor. Aloft, broad scale troughing
persists across the eastern CONUS, with a decaying shortwave
depicted well on GOES EAST water vapor imagery sliding east into the
Atlantic Ocean. In its wake, substantial clearing has commenced
across the eastern foothills and western Piedmont counties, allowing
modest destablization to occur.

As of 17z, mesoanalysis depicts broad scale SFC based CAPE values in
the 2500 - 3000 J/KG, ML CAPE approaching 2000 - 2500 J/KG, and
DCAPE values between 800 - 1000 J/KG across central NC. A bit more
capping in place today compared to yesterday, but it likely won't be
enough to inhibit storm initiation by mid to late afternoon,
especially with near 8*C/KM low-level lapse rates evident across
central NC. As a result, have backed initiation time off by an hour
or so, with initial cells likely going up across the eastern slopes
of the Blue Ridge Mountains before slowly propagating east into the
Triad region. Other possible initialization points include the
seabreeze front slowly progressing inland off the Atlantic, the
Piedmont/lee side trough from SW to NE, and any remnant outflow
boundaries from yesterday's ample convective coverage. With little
in the way of mid to upper-level support, not expecting much in the
way of organized convection this afternoon, however, a few strong
multicellular storms capable of producing heavy rainfall, sub-severe
hail, and isolated wind gusts will still be possible. The primary
threat, like yesterday, remains locally heavy rainfall which could
lead to pockets of flash flooding. With steering flow generally 15 -
20kts, cold pool propagation will be the primary drivers of
convection this evening, with some back building possible. Some low-
level boundary layer moistening has lead higher PWAT values (1.5 to
1.8 inches) and surface dewpoints, increasing the threat of locally
heavy rainfall with any slow moving storms that do form. Lastly,
with higher n-cape values this evening, the lightning in the storms
may also be a bit more robust. Storm coverage decreases during the
overnight hours.

Temperatures are still on track to top out in the upper 80s
(northwest) to lower 90s across central NC. Overnight, mid to upper-
level clouds will remain a bit more dense, with some low-level
stratus and fog possible. Overnight lows will bottom out in the
upper 60s to lower 70s.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 240 PM Thursday...

Central NC will remain in the action zone situated between the broad
scale upper trough draped across the eastern CONUS and the Bermuda
high off the Atlantic Coast. This will continue the gradual surface
warming and moistening trend across central NC, helping to inch up
surface dewpoints, especially along and east of US-1. This will help
to enhance our shower thunderstorm coverage on Friday afternoon,
even with a bit more overhead cloud cover in play attempting to
limit the diurnal destabilization processes. Even so, scattered
shower and thunderstorms are expected to form across central NC,
primarily along any leftover differential heating/outflow boundaries
related to Thursday's convection, along with additional scattered
formation in terrain/sea breeze favored areas. Primary threat
remains the possibility of excessive rainfall which could lead to
pockets of flash flooding, with an isolated severe wind gust threat.
Temperatures are progged to be 4 to 8 degrees cooler on Friday, in
the low to mid 80s, thanks to the persistent overhead cloud deck.
Overnight lows will remain seasonable, bottoming out in the upper
60s to low 70s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 340 PM Thursday...

Shortwave impulses emanating through the upper trough will continue
to interact with the deep moisture(PWATS 1.75-2.0") and instability
in place to bring a good chance of convection each day through
Monday. Given the high likelihood that some these upper disturbances
will be convectively enhanced/augmented, so it's nearly impossible
to get overly specific with timing and location of highest PoPs.
Thus, will continue to advertise diurnally favored PoPs, while
maintaining a slight to small chances overnight. Vertical wind shear
is forecast to be rather weak. Thus, any severe weather should be
largely unorganized(pulse severe) with the primary threat being
locally heavy rain and flash flooding.

Could see a brief reprieve in the wet and unsettled conditions
Tuesday and Wednesday as the axis of deeper moisture slides east and
out to sea. However, a reinforcing trough from the west could bring
another wet and unsettled pattern to end the week.

Lows in the upper 60s to lower 70s. Highs in the lower to mid 80s NW
to upper 80s/lower 90s SE.

&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
As of 1240 PM Thursday...

VFR conditions continue across all of the central NC terminals this
morning, and should persist through the majority of the period
through this evening. The one temporary exception would be related
to possible shower and thunderstorm development this afternoon and
evening, which will likely cause at least temporary drops in
category due to heavy rainfall rates decreasing CIGs/VSBYs values.
With generally airmass type thunderstorms anticipated, have trended
with including VCTS at all TAF sites, relying on tempo groups to
showcase time of most likely occurrence. In general, best thunder
chances will be between 20z/4pm and 23z/7pm this evening, but
isolated showers and storms could persist into the overnight hours.
Some at least isolated fog/stratus formation will be possible again
pre-dawn Friday, but highly dependent on how the storm activity
takes shape later on today. For now, have left mention of VFR
CIGs/VSBYs in at KINT/KGSO/KRWI between 09z/5am - 13z/9am with some
lingers sub-VFR CIGs possible at the Triad Terminals. Conditions
should slowly improve by mid morning, but confidence here remains
low.

Looking beyond 18z Friday, the stormy pattern should continue well
into next week. This will leave us in a daily pattern of early-
morning sub-VFR fog/stratus, along with high shower/storm chances
each afternoon and evening at minimum.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...JJM
NEAR TERM...JJM
SHORT TERM...JJM
LONG TERM...CBL
AVIATION...JJM
Hazardous weather outlook, Aug 1, 2:49 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Raleigh NC
249 PM EDT Thu Aug 1 2019

NCZ007>011-021>028-038>043-073>078-083>086-088-089-021900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
249 PM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Scattered to numerous thunderstorms featuring frequent lightning,
localized damaging wind gusts, and locally heavy rain are expected
over central North Carolina this afternoon and evening. Heavy
rainfall rates within the slower moving storms could lead to urban
and small stream flooding along with pockets of flash flooding
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered to numerous thunderstorms are expected to persist through
Monday, mainly during the afternoon and evening hours. Locally heavy
rain, isolated damaging wind gusts, and frequent lightning will be
the primary hazards with the strongest storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Aug 1, 3:57 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
357 PM EDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     3 NNW GORDONTOWN        35.79N 80.14W
08/01/2019                   DAVIDSON           NC   TRAINED SPOTTER

            THUNDERSTORM WINDS DOWNED A TREE ALONG
            BRYANT ROAD, TEMPORARILY BLOCKING IT.

&&

JJM
Local storm report, Aug 1, 4:09 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
409 PM EDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND GST     RDU ASOS                35.90N 78.78W
08/01/2019  M49 MPH          WAKE               NC   ASOS

            PK WND 14043/1827.

&&

MWS
Special weather statement, Aug 1, 4:34 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
434 PM EDT Thu Aug 1 2019

NCZ023-012100-
Alamance NC-
434 PM EDT Thu Aug 1 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ALAMANCE COUNTY UNTIL
500 PM EDT...

At 434 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elon College, or over Burlington. This storm was nearly stationary.

Pea size hail, heavy rainfall, and wind gusts of 50 to 55 mph will
be possible with this storm.

Locations impacted include...
Burlington, Graham, Mebane, Elon College, Gibsonville, Haw River,
Swepsonville, Alamance and Glen Raven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3602 7926 3604 7954 3614 7954 3615 7926
TIME...MOT...LOC 2034Z 255DEG 4KT 3609 7949

MORROW
Special weather statement, Aug 1, 4:38 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
438 PM EDT Thu Aug 1 2019

NCZ073>075-012130-
Stanly NC-Moore NC-Montgomery NC-
438 PM EDT Thu Aug 1 2019

...SCATTERED STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MOORE...
MONTGOMERY AND NORTHERN STANLY COUNTIES UNTIL 530 PM EDT...

At 437 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Plyler to near Troy
to 7 miles southeast of Seagrove to 10 miles northwest of Carthage.
Movement was northeast at 10 mph.

Wind gusts up to 45 mph will be possible with these storms.

Locations impacted include...
Albemarle, Troy, Carthage, Badin Lake, Biscoe, Plyler, Badin,
Robbins, Star and Candor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing damage, mainly
to trees.

Additionally, locally heavy rain will quickly reduce visibility and
result in ponding of water on roadways, standing water in low lying
areas, and minor flooding of creeks, streams, and areas of poor
drainage. Drivers are urged to slow down and use extra caution to
avoid hydroplaning, especially in urban areas where prolonged heavy
rain can quickly lead to flooding.

&&

LAT...LON 3551 8017 3552 7935 3550 7934 3548 7936
      3545 7934 3528 7942 3526 8026 3528 8042
TIME...MOT...LOC 2037Z 234DEG 8KT 3533 8026 3535 7994 3548 7966 3549
7951

26
Special weather statement, Aug 1, 4:41 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
441 PM EDT Thu Aug 1 2019

NCZ028-043-012145-
Edgecombe NC-Wilson NC-
441 PM EDT Thu Aug 1 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN EDGECOMBE AND
NORTHEASTERN WILSON COUNTIES UNTIL 545 PM EDT...

At 440 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elm City, or 8 miles south of Rocky Mount, moving east at 10 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Elm City, Sharpsburg, Pinetops, Macclesfield and Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3567 7767 3565 7770 3566 7771 3579 7792
      3584 7790 3585 7787 3584 7785 3585 7785
      3589 7781 3590 7762
TIME...MOT...LOC 2040Z 288DEG 7KT 3583 7782

MORROW
Special weather statement, Aug 1, 4:41 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
441 PM EDT Thu Aug 1 2019

NCZ007-008-024-025-012130-
Durham NC-Person NC-Granville NC-Orange NC-
441 PM EDT Thu Aug 1 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PERSON...NORTHEASTERN
ORANGE...SOUTHWESTERN GRANVILLE AND NORTHWESTERN DURHAM COUNTIES
UNTIL 530 PM EDT...

At 441 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rougemont, or 10 miles northeast of Hillsborough, moving northeast at
10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Durham, Creedmoor, Butner, Rougemont, Stem, Lake Michie, Eno River
State Park, Bahama, Schley and Lake Butner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3618 7858 3601 7895 3624 7921 3624 7915
      3628 7915 3639 7879
TIME...MOT...LOC 2041Z 240DEG 8KT 3616 7895

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:17 PM EDTSpecial Weather StatementRAHGuilford58 min
Jul 31, 8:20 PM EDTSpecial Weather StatementRAHSampson55 min
Aug 1, 2:32 PM EDTSpecial Weather StatementRAHWake43 min
Aug 1, 2:34 PM EDTAreal Flood AdvisoryRAHDurham, Wake116 min
Aug 1, 3:03 PM EDTSpecial Weather StatementRAHDavidson57 min
Aug 1, 3:13 PM EDTSpecial Weather StatementRAHWake62 min
Aug 1, 3:17 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake28 min
Aug 1, 3:35 PM EDTSevere Thunderstorm WarningRAHDavidson, Guilford, Randolph18 min
Aug 1, 4:25 PM EDTAreal Flood AdvisoryRAHForsyth, Guilford68 min
Aug 1, 4:34 PM EDTSpecial Weather StatementRAHAlamance26 min
Aug 1, 4:38 PM EDTSpecial Weather StatementRAHMontgomery, Moore, Stanly52 min
Aug 1, 4:41 PM EDTSpecial Weather StatementRAHWilson64 min
Aug 1, 5:06 PM EDTSpecial Weather StatementRAHEdgecombe54 min
Aug 1, 5:16 PM EDTSpecial Weather StatementRAHPerson44 min
Aug 1, 5:52 PM EDTSpecial Weather StatementRAHEdgecombe38 min
Aug 1, 6:02 PM EDTAreal Flood AdvisoryRAHEdgecombe, Wilson118 min
Aug 1, 6:26 PM EDTSpecial Weather StatementRAHHoke34 min
Aug 1, 6:28 PM EDTSpecial Weather StatementRAHMontgomery47 min
Aug 1, 6:39 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore51 min
Aug 1, 7:07 PM EDTSpecial Weather StatementRAHCumberland38 min
Aug 1, 7:09 PM EDTSpecial Weather StatementRAHStanly36 min
Aug 1, 7:15 PM EDTSpecial Weather StatementRAHMoore45 min
Aug 1, 7:25 PM EDTSpecial Weather StatementRAHJohnston, Wayne50 min
Aug 1, 7:48 PM EDTSpecial Weather StatementRAHCumberland57 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.